Показать сокращенную информацию

dc.contributor.authorRakhymova, Aigerim T.
dc.contributor.authorGabbassov, Mars B.
dc.contributor.authorAhmedov, Anvarjon A.
dc.date.accessioned2024-09-12T11:31:58Z
dc.date.available2024-09-12T11:31:58Z
dc.date.issued2021
dc.identifier.issn2289-7879
dc.identifier.otherdoi.org/10.37934/arfmts.87.1.118133
dc.identifier.urihttp://rep.enu.kz/handle/enu/16278
dc.description.abstractThis paper is devoted to the study of the Cauchy problem for a system of differential equations describing the unsteady flow of a compressible fluid in a homogeneous and inhomogeneous porous medium with a general nonlinear filtration law in threedimensional space. In the work using the methods of four-dimensional mathematics, a special four-dimensional space was developed, as well as a functional space of regular functions, and analytical conditions were obtained on the general form of the nonlinear filtration law for which the Cauchy problem has a solution.ru
dc.language.isoenru
dc.publisherJournal of Advanced Research in Fluid Mechanics and Thermal Sciencesru
dc.relation.ispartofseriesVolume 87,;Issue 1
dc.subjectFour dimensional spaceru
dc.subjectregular functionru
dc.subjectfiltrationru
dc.subjectnonlinear equationru
dc.subjectCauchy problemru
dc.titleAnalytical Solution of the Cauchy Problem for a Nonstationary Threedimensional Model of the Filtration Theoryru
dc.typeArticleru


Файлы в этом документе

Thumbnail

Данный элемент включен в следующие коллекции

Показать сокращенную информацию